Translator Disclaimer
February, 1986 The First Issue of the Annals of Mathematical Statistics
Morris H. DeGroot
Statist. Sci. 1(1): 149-152 (February, 1986). DOI: 10.1214/ss/1177013832

Abstract

This article is a review of the first issue of the Annals of Mathematical Statistics, Vol. 1, No. 1, February 1930. The reasons for the establishment of the Annals and its editorial goals are discussed. Each of the eight articles in the issue is summarized. A few of the similarities to, and the differences from, the first issue of Statistical Science are considered.

Citation

Download Citation

Morris H. DeGroot. "The First Issue of the Annals of Mathematical Statistics." Statist. Sci. 1 (1) 149 - 152, February, 1986. https://doi.org/10.1214/ss/1177013832

Information

Published: February, 1986
First available in Project Euclid: 19 April 2007

Digital Object Identifier: 10.1214/ss/1177013832

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 1 • February, 1986
Back to Top